# SDR DL72S961563

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corrosion
- Location: Bs 1058
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED IN THE FUSELAGE SKIN AT STA 1050, STR 28L.  THE RESULTING DAMAGE CUTOUT IS 10 INCH FWD/AFT, BY 4.75 INCH I/B AND O/B AND IS CENTRALLY LOCATED AT THE INTERSECTION OF THE FRAME AT STA 1050 AND STR 28L.  ALSO, STR 28L IS CORRODED AND WILL BE SPLICED FWD AND AFT OF THE DAMAGE CUTOUT.  THE SKIN AT THIS LOCATION IS MANUFACTURED FROM 0.140 2024-T3 CLAD, MACHINED LOCALLY TO 0.070 AND 0.050.  THE STRINGER IS MANUFACTURED FROM BAC1498-145, 7075-T6 EXTRUSION.
